# SDR 06FDEA2456

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOORBEAM UPPER CHORD CORRODED AT STA 1902, LONGERON 49R TO LONGERON 49L.  CARRIED OUT REPAIR AS PER FEDEX E.A. 1-5310-  100700,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
